Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 573
Article:
Novel Generalized Proportional Fractional Integral Inequalities on Probabilistic Random Variables and Their Applications
Authors:
by
Weerawat Sudsutad, Nantapat Jarasthitikulchai, Chatthai Thaiprayoon, Jutarat Kongson and Jehad Alzabut
Link:
https://www.mdpi.com/2227-7390/10/4/573
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.